Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Irritation, raised red spots post using Veet cream on legs, applied Suda cream for relief, allergic to penicillin

If was using Veet hair removal cream on my legs yesterday and not long after they became irritated. Now occasionally them become very itchy and are covered in red spots and the back of my legs there is large areas of red with is slightly raised as well. What should I do. I have covered my legs in suda cream as suggested by someone and the irritation has gone. Age:17 Weight:?Not sure Height: 5ft 2 Medical history: Allergic to penicillin
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  896
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Looks like your skin is allergic to hair removal should always undergo a patch test before applying hair removal cream.You can use anti-allergic like CETRIZINE tab.Itching and inflammation coomes down.If you have other symptoms like breathing problem, visit a doctor immediately.
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor